MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ANGIO/CATH PACK-LF

MEDLINE INDUSTRIES LP; ANGIO/CATH PACK-LF
Catalog Number DYNJ19491L
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the rubber piece on the plunger out of alignment" related to a sryinge.No additional information is available at ths time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
'rubber piece on the plunger out of alignment.".

Common Device Name
ANGIO/CATH PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key23805980
Report Number1423395-2025-00202
Device Sequence Number7596371
Product Code OES
UDI-Device Identifier10198459077548
UDI-Public10198459077548
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ19491L
Device Lot Number25HMB677
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown